# SDR CA050706009

- Difficulty date: June 27, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 11,587 hours
- Engine: Allsn 250C28
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 2C271
- Condition: Noisy
- Location: Boost Pump
- Component: Boost Pump, Airborne
- Component part number: 2C271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL BOOST PUMP MAKING NOISES.  PUMP CHANGED.
